IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET162250                                                     


A Common Fixed Point Theorem for Weakly Compatible Mapping in Fuzzy Metric Space

Authors(2):

Mohini Desai, Shailesh Patel
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
The present paper we establish a common fixed point theorem for weakly compatible pair of four maps in a fuzzy metric space.

Mohini Desai, Shailesh Patel

T-Norm, Common Fixed Point, Fuzzy Metric Space, Weakly Compatible Maps.

  1. L.A.Zadeh, Fuzzy sets information and control. 81965),338-353.
  2. I.Kramosil and J.Michalek, Fuzzy metric and statistical space ,Kybernetica,111975),336-344.
  3. G.Jungck, Compatible mapping and common fixed points, International journals mathematics. mathematics science 91986),771-779.
  4. G.Jungck and B.E.Rhoades, fixed points for set valued functions without continuity,indian J.pure Appl.Math.,291998),227-238.
  5. J.X.Fang and Y.Gao, Common fixed point theorems under strict contractive conditions in Menger spaces , Nonlinear Analysis ,701)2009),184-193.
  6. M.Imdad ,J.Ali and M.Tanveer, Coincidence and common fixed points theorems for nonlinear contractions in Menger PM-spaces, Chaos, solitons & Fractals,422009),3121-3129.
  7. M.Imdad ,J.Hasan and M.Tanveer, some common fixed points theorems for nonlinear contractions in Menger PM-spaces, Fixed point theory and application , volume 2010, Article ID 819269,14 pages.
  8. S.Manro S.kumar and S.S.Bhatai, Common fixed point theorems in fuzzy metric space, Annals of Fuzzy Mathematics and Informatics,31)2012),151-158.  
  9. S.Manro, S.Kumar and S.S.Bhatia.An Addendum to Sub-Compatibility and fixed point theorem in fuzzy metric space, International Journal of Fuzzy Mathematics and systems,22)2012),123-126.
  10. S.N.Mishra, N.Sharma and S.L.Singh , Common fixed points of maps on fuzzy metric space,Int. J.Math.Math.Sci.,171994)253-258.
  11. B.Schweizer and A.Sklar, Probabilistic Metric Space, North Holland Amsterdam,1983.

Publication Details

Published in : Volume 2 | Issue 2 | March-April - 2016
Date of Publication Print ISSN Online ISSN
2016-04-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
196-201 IJSRSET162250   Technoscience Academy

Cite This Article

Mohini Desai, Shailesh Patel , "A Common Fixed Point Theorem for Weakly Compatible Mapping in Fuzzy Metric Space", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 2, pp.196-201, March-April-2016.
URL : http://ijsrset.com/IJSRSET162250.php

IJSRSET Xplore

Subscribe

Conferences

National Conference on Advances in Mechanical Engineering 2017(NCAME 2017)

National Conference on Emerging Trends in Civil Engineering 2017( NCETCE 2017)